MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (BOXBOROUGH) O-ARM O2 IMAGING SYSTEM; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

MEDTRONIC NAVIGATION, INC. (BOXBOROUGH) O-ARM O2 IMAGING SYSTEM; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number BI70002000
Medical Device Problem Codes Failure to Advance (2524); Power Problem (3010); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(h3,h6): manufacturer representative confirmed battery indicator was flashing red and damaged door winch assembly.Replaced battery trays 8 <(>&<)> 1, verified battery voltage.Removed damaged screws, replaced door slides and door winch assembly according to service manual.Verified door open/close operation, replaced lower 135 degree cover return to service.Codes:b01, c07 <(>&<)> d02.Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: bi71000429, serial/lot #: -/-, ubd: , udi#: ; product id: bi71000163r, serial/lot #: -/-, ubd: , ud i#: medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding an imaging system being used for a sacroiliac and thoracolumbar procedure.It was reported that the system lost all power after being placed around the patient and the open door button was not functioning.They were unable to perform a manual emergency open for an unknown reason.They were able to get the patient away from the imaging system without disassembling the table.This was for the final spin no delay to the case.No power <(>&<)> unable to open.This issue occurred intraoperatively and caused a no surgical delay.There was unknown reported impact on patient outcome.
 
Additional Manufacturer Narrative
H2-3) the part was returned to the manufacturer for evaluation.After functional testing and visual/physical examination.Confirm reported complaint, "no power unable to open." test winch motor with motion cart.Forward and backwards motion passed, brake was engaging and disengaging as normal.Visual inspection shows the center cog idler gear mount was bent, the teeth show wear and the cable was frayed.Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: bi71000429, serial/lot #:(b)(6).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
O-ARM O2 IMAGING SYSTEM
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (BOXBOROUGH)
200 beaver brook rd
boxborough,ma 45640
MX  45640
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC. (BOXBOROUGH)
200 beaver brook rd
boxborough,ma 45640
MX   45640
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24232732
Report Number3004785967-2026-00064
Device Sequence Number13319361
Product Code OWB
UDI-Device Identifier00763000132378
UDI-Public(01)00763000132378(11)181121
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K200074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBI70002000
Device Catalogue NumberBI70002000
Device Lot Number-
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Supplement Date Received by Manufacturer02/09/2026
Initial Report FDA Received Date02/02/2026
Supplement Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/21/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Patient SexUnknown